# SDR QXEA2024091200210

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 15,092 hours, 10,206 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101722
- Part serial: 3346
- Condition: Corroded
- Location: Recirculation
- Part time: 15,095 hours, 10,207 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LH RECIRC FAN CB TRIPPED ACCOMPANIED BY PLASTIC SMELL ( RECIRCULATION FANS ). REMOVED FROM SERVICE. UPON INSPECTION, FOUND CORROSION INHIBITING COMPOUND ON LH RECIRC FAN. REMOVED AND REPLACED LH RECIRC FAN IAW E175 AMM 21-24-01-000/400-801-A. PERFORMED OPS TEST. OPS TEST GOOD. SMELL DOESN'T PERSIST ANYMORE. RETURNED TO SERVICE.
